Alert archive / New Jersey / Small Craft Advisories in 2016

Small Craft Advisory 87, NWS Philadelphia/Mount Holly

October 4, 2016

NWS Philadelphia/Mount Holly issued this small craft advisory at Oct 4, 2016, 10:31 AM EDT. It took effect at Oct 4, 2016, 12:00 PM EDT. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Oct 4, 2016, 10:31 AM EDT (14:31 UTC)
In effect from
Oct 4, 2016, 12:00 PM EDT
Expired
Oct 5, 2016, 3:55 PM EDT
In force
28 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

482 
WHUS71 KPHI 041431
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1031 AM EDT TUE OCT 4 2016

ANZ450-451-050345-
/O.CAN.KPHI.SC.Y.0086.000000T0000Z-161005T2200Z/
/O.NEW.KPHI.SC.Y.0087.161004T1600Z-161005T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
1031 AM EDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT WEDNESDAY.

* WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS TO AROUND 25 KT.

* SEAS...3 TO 5 FEET...BUILDING TO 5 TO 8 FEET INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ452>455-050345-
/O.CON.KPHI.SC.Y.0086.161004T1600Z-161005T2200Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1031 AM EDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY...

* WINDS...NORTHEAST INCREASING TO 15 TO 20 KT WITH GUSTS TO AROUND
  25 KT THIS AFTERNOON INTO TONIGHT.

* SEAS...3 TO 4 FEET, BUILDING TO 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ430-431-050345-
/O.CON.KPHI.SC.Y.0086.161004T1600Z-161005T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1031 AM EDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY...

* WINDS...NORTHEAST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
156 
WHUS71 KPHI 041432
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1032 AM EDT TUE OCT 4 2016

ANZ452>455-050345-
/O.CON.KPHI.SC.Y.0086.161004T1600Z-161005T2200Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1032 AM EDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY...

* WINDS...NORTHEAST INCREASING TO 15 TO 20 KT WITH GUSTS TO 
  AROUND 25 KT THIS AFTERNOON INTO TONIGHT.

* SEAS...3 TO 4 FEET, BUILDING TO 4 TO 7 FEET INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ450-451-050345-
/O.CON.KPHI.SC.Y.0087.161004T1600Z-161005T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
1032 AM EDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY...

* WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS TO AROUND 25 KT.

* SEAS...3 TO 5 FEET, BUILDING TO 5 TO 8 FEET INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ430-431-050345-
/O.CON.KPHI.SC.Y.0086.161004T1600Z-161005T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1032 AM EDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY...

* WINDS...NORTHEAST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
301 
WHUS71 KPHI 041939
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
339 PM EDT TUE OCT 4 2016

ANZ430-042045-
/O.CAN.KPHI.SC.Y.0086.000000T0000Z-161005T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
339 PM EDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

THE CONDITIONS ARE ANTICIPATED TO REMAIN BELOW ADVISORY CRITERIA.

$$

ANZ452>455-050900-
/O.EXT.KPHI.SC.Y.0086.000000T0000Z-161006T1000Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
339 PM EDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT THURSDAY...

* WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ450-451-050900-
/O.EXT.KPHI.SC.Y.0087.000000T0000Z-161006T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
339 PM EDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT THURSDAY...

* WINDS...NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ431-050900-
/O.EXT.KPHI.SC.Y.0086.000000T0000Z-161005T1000Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
339 PM EDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT WEDNESDAY...

* WINDS...NORTHEAST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
026 
WHUS71 KPHI 050744
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
344 AM EDT WED OCT 5 2016

ANZ431-050845-
/O.CAN.KPHI.SC.Y.0086.000000T0000Z-161005T1000Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
344 AM EDT WED OCT 5 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY FOR THE LOWER PART OF DELAWARE BAY.

$$

ANZ452>455-052045-
/O.EXT.KPHI.SC.Y.0086.000000T0000Z-161007T0000Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
344 AM EDT WED OCT 5 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THURSDAY...

* WINDS...NORTHEAST AT 10 TO 20 KNOTS TODAY THROUGH THURSDAY.
  GUSTS UP TO 25 KNOTS TODAY.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING A SMALL
VESSEL...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ450-451-052045-
/O.EXT.KPHI.SC.Y.0087.000000T0000Z-161007T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
344 AM EDT WED OCT 5 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THURSDAY...

* WINDS...NORTHEAST AT 10 TO 20 KNOTS TODAY THROUGH THURSDAY.
  GUSTS UP TO 25 KNOTS TODAY.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING A SMALL
VESSEL...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

IOVINO
702 
WHUS71 KPHI 051955
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 PM EDT WED OCT 5 2016

ANZ450-451-060900-
/O.CAN.KPHI.SC.Y.0087.000000T0000Z-161007T0000Z/
/O.NEW.KPHI.SW.Y.0015.161005T1955Z-161007T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
355 PM EDT WED OCT 5 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 8 PM
EDT THURSDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 8 PM
EDT THURSDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

* SEAS...4 TO 6 FEET.

* WINDS...NORTHEAST AT 10 TO 15 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

ANZ452>455-060900-
/O.EXT.KPHI.SC.Y.0086.000000T0000Z-161007T2200Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
355 PM EDT WED OCT 5 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT FRIDAY...

* WINDS...NORTHEAST 10 TO 20 KNOTS. GUST TO 25 KT THROUGH EARLY
  THIS EVENING.

* SEAS...5 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING A
SMALL VESSEL...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
JRK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Oct 4, 9:41 AM EDT, 50 minutes earlier.

Area forecast discussion, Oct 4, 9:41 AM EDT, 50 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
941 AM EDT Tue Oct 4 2016

.SYNOPSIS...
High pressure centered over the Canadian Maritimes will build to the
southwest today and tonight. The high is expected to influence our
weather for the balance of the week. Hurricane Matthew may have at
least an indirect impact on our region over the weekend. Another
area of high pressure is anticipated to arrive from the west for the
early part of next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
The water vapor imagery shows a trough axis shifting across and just
to our east this morning. There is a lot of mid level dry air over
our region as this feature is weakening and shifting eastward.
Meanwhile a building ridge is just to our west. This ridge is
allowing for surface high pressure to be centered over northern New
England to the Canadian Maritimes, which will build southwestward
into the Mid Atlantic region. This is producing a northeast flow
once again.

The 12z RAOB from Upton, NY sampled the low-level moist layer well
with drier air above. The moisture is beneath an inversion, which is
helping to trap it. As a result, areas of low clouds continue to
spread southwestward across a good portion of our area. Given the
much drier air above, the cloud cover and heights do vary. A few
sprinkles or brief light showers have been around especially across
the eastern areas, and this may continue for awhile given the push
from the northeast. Some fog remains this morning mainly in the
higher terrain of the Poconos.

It will be a bit breezy today particularly closer to the coast,
given the strengthening onshore flow. This along with more clouds
will hold temperatures down some. The hourly temperature and dew
point grids were adjusted with the latest obs, then the LAMP/LAV
guidance was blended in. No major changes were made to the high
temperatures at this time.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
Temps will be cool tonight, with dry conds and high pres.
Overnight lows will be in the 50s.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
The area of high pressure to our northeast is forecast to gain
increasing influence over our weather on Wednesday with decreasing
cloud cover anticipated. Dry air will become established in our
region for the period from Wednesday night through Friday, when
the high is expected to begin retreating to the northeast.

We are not forecasting any precipitation for Wednesday, Thursday
or Friday. Temperatures should remain a bit above normal for early
October.

There remains a fair amount of uncertainty regarding the coming
weekend. The track and intensity of Hurricane Matthew will dictate
our weather with the big question being will the storm hug the
coast or will it move out to sea? We have maintained the chance of
showers for Saturday and Sunday along with breezy conditions. The
forecast is subject to significant changes if it begins to look as
though the hurricane will remain near the coast. The model trends
will continue to be monitored closely over the coming days.

Cool high pressure is forecast to arrive from the west early next
week.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Rest of Today...Varying ceilings, mostly between MVFR and VFR, as an
onshore flow becomes more established. Localized ceilings down to
1000 feet, however most ceilings should be in the 2000-3500 foot
range. The visibility should be mostly VFR now that the local fog is
dissipating. Northeasterly winds 10-15 knots, however some gusts to
20 knots are possible especially at ACY.

Tonight...Mainly VFR is anticipated as some drier air arrives from
the north-northeast. Localized ground fog though cannot be ruled out
overnight. Northeast winds diminishing to 5 knots or less.

OUTLOOK...
Wednesday through Friday night...Mainly VFR. However, late night
and early morning low clouds and fog are possible.

Saturday...Mainly VFR with a chance of showers. Conditions may
lower and the wind may increase depending upon the track of
Hurricane Matthew.

&&

.MARINE...
A SCA has been issued for the area waters due to increasing ne
flow, which will in turn, cause higher seas. The prev issued SCA
on the ocean is now joined by a SCA on DE Bay. It may be very
marginal for wind in spots, but we shud see at least some gusts to
around 25 kts. Seas will increase to around 7 feet.

OUTLOOK...
Wednesday....A Small Craft Advisory is in effect for
northeasterly wind gusts near 25 knots on our ocean waters and on
lower Delaware Bay. Waves on our ocean waters are forecast to be 5
to 7 feet and waves on lower Delaware bay should be 3 to 5 feet.

Wednesday night through Friday night...A persistent northeasterly
flow should keep wave heights in the 4 to 6 foot range on our
ocean waters.

Saturday...Conditions may worsen depending upon the track and
intensity of Hurricane Matthew.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 PM EDT Wednesday for ANZ430-431-
     452>455.
     Small Craft Advisory until 6 PM EDT Wednesday for ANZ450-451.

&&

Synopsis...Iovino
Near Term...Gorse
Short Term...Nierenberg
Long Term...Iovino
Aviation...Gorse/Iovino
Marine...Iovino/Nierenberg
Hazardous weather outlook, Oct 4, 3:42 AM EDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
342 AM EDT TUE OCT 4 2016

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-050745-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
342 AM EDT TUE OCT 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HURRICANE MATTHEW IS FORECAST TO MOVE NORTHWARD TOWARD THE
SOUTHEAST COAST BY SATURDAY. THERE IS HIGH UNCERTAINTY REGARDING
THE TRACK OF MATTHEW BEYOND THIS POINT. THEREFORE, IT IS TOO EARLY
TO SAY WHETHER MATTHEW WILL CURVE OUT TO SEA OR TAKE A MORE
NORTHWARD TRACK CLOSER TO THE MID-ATLANTIC COAST LATER IN THE
WEEKEND. THE LATTER SCENARIO WOULD PRODUCE MORE DIRECT IMPACTS
FROM THE TROPICAL SYSTEM BUT EVEN AN OFFSHORE TRACK COULD BRING
THE THREAT OF LOCALLY HEAVY RAINFALL SOMETIME THIS WEEKEND. PLEASE
MONITOR THE FORECAST FROM THE NATIONAL HURRICANE CENTER FOR THE
LATEST INFORMATION ON HURRICANE MATTHEW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-050745-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
342 AM EDT TUE OCT 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HURRICANE MATTHEW IS FORECAST TO MOVE NORTHWARD TOWARD THE
SOUTHEAST COAST BY SATURDAY. THERE IS HIGH UNCERTAINTY REGARDING
THE TRACK OF MATTHEW BEYOND THIS POINT. THEREFORE, IT IS TOO EARLY
TO SAY WHETHER MATTHEW WILL CURVE OUT TO SEA OR TAKE A MORE
NORTHWARD TRACK CLOSER TO THE MID-ATLANTIC COAST LATER IN THE
WEEKEND. THE LATTER SCENARIO WOULD PRODUCE MORE DIRECT IMPACTS
FROM THE TROPICAL SYSTEM BUT EVEN AN OFFSHORE TRACK WOULD LIKELY
BRING HIGH SEAS AND GUSTY WINDS TO OUR COASTAL WATERS THIS
WEEKEND. PLEASE MONITOR THE FORECAST FROM THE NATIONAL HURRICANE
CENTER FOR THE LATEST INFORMATION ON HURRICANE MATTHEW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in New Jersey, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.